I had Squamous cell Carcinomas removed from both legs. Steri Strips were used over the sutures and a liquid adhesive was used to secure them. Soon after I developed an extremely itchy rash on both legs but not just in the suture areas. It covered my legs and eventually went to my neck and upper chest.
My doctor doesn't think it is caused by the liquid adhesive, as I do and did a punch biopsy to determine if it is inflammed vessels.
What do you think it is and what can be done about it? It seems to be slowly resolving itself.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.